# SDR SWAA2021071995188

- Difficulty date: July 15, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SUPPORT STRUCTURE TO PANEL 191AR HAS A CRACK .  FAULT ACCOMPLISHED ON TASK TTG8Q005MC1R VERIFIED STEP 1.
